Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 151, NWS Marquette, MI

December 14, 2012

NWS Marquette, MI issued this small craft advisory at Dec 14, 2012, 4:31 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2012, 4:31 AM EST (09:31 UTC)
Expired
Dec 14, 2012, 10:59 AM EST
In force
6 hr
Issued by
NWS Marquette, MI

The text

As transmitted, in the capitals the NWS used until 2016.

905 
WHUS73 KMQT 140931
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
431 AM EST FRI DEC 14 2012

LSZ244>246-141745-
/O.NEW.KMQT.SC.Y.0152.121215T0600Z-121216T1100Z/
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
431 AM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 6 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SATURDAY TO 6 AM
EST SUNDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 27 KNOTS FROM THE SOUTHEAST...WITH 
  GUSTS UP TO 29 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 10 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 15 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 PM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 12 AM EST 
  SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ250-251-141700-
/O.NEW.KMQT.SC.Y.0151.121214T0931Z-121214T1700Z/
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
431 AM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 15 KNOTS FROM THE NORTHWEST...WITH 
  GUSTS UP TO 20 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 AM EST FRIDAY WITH
  THE LARGEST WAVES EXPECTED AROUND 5 AM EST FRIDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ221-248-250-141745-
/O.NEW.KMQT.SC.Y.0152.121215T0900Z-121216T1100Z/
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
431 AM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 6 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 6 AM
EST SUNDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 26 KNOTS FROM THE SOUTHEAST...WITH 
  GUSTS UP TO 29 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 10 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 14 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 PM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 12 AM EST 
  SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
036 
WHUS73 KMQT 141559
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
1059 AM EST FRI DEC 14 2012

LSZ250-251-141700-
/O.CAN.KMQT.SC.Y.0151.000000T0000Z-121214T1700Z/
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
1059 AM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LSZ247>249-150000-
/O.EXB.KMQT.SC.Y.0152.121215T1200Z-121216T0900Z/
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-
1059 AM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 AM
EST SUNDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 24 KNOTS FROM THE SOUTHEAST...WITH 
  GUSTS UP TO 26 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 8 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 12 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 PM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 1 AM EST 
  SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ244>246-150000-
/O.CON.KMQT.SC.Y.0152.121215T0600Z-121216T1100Z/
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
1059 AM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO
6 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO
6 AM EST SUNDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 27 KNOTS FROM THE SOUTHEAST...WITH 
  GUSTS UP TO 29 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 10 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 15 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 PM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 12 AM EST 
  SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ221-248-250-150000-
/O.CON.KMQT.SC.Y.0152.121215T0900Z-121216T1100Z/
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
1059 AM EST FRI DEC 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO
6 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO
6 AM EST SUNDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 26 KNOTS FROM THE SOUTHEAST...WITH 
  GUSTS UP TO 29 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES 
  WILL BE 10 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 14 FEET 
  POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 PM EST 
  SATURDAY WITH THE LARGEST WAVES EXPECTED AROUND 12 AM EST 
  SUNDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 14, 12:55 AM EST, 3 hours 36 minutes earlier.

Area forecast discussion, Dec 14, 12:55 AM EST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
1255 AM EST FRI DEC 14 2012

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 355 PM EST THU DEC 13 2012

THE SHORT TERM SHOULD BE FAIRLY QUIET AHEAD OF THIS WEEKENDS SYSTEM.
THE FOCUS FOR THE SHORT TERM WILL BE ON A CHANCE FOR LIGHT FREEZING
DRIZZLE OVERNIGHT.

FOR TONIGHT...UPPER MI WILL BE LOCATED UNDER A ZONAL MID-LEVEL FLOW
WITH EMBEDDED SUBTLE SHORTWAVE TROUGHS AND RIDGES. THOUGH
WEAK...THESE FEATURES WILL MAKE FOR A DIFFICULT FORECAST WITH
REGARDS TO FREEZING DRIZZLE AS MUCH OF IT WILL BE DEPENDENT ON
UPSLOPE FLOW.

A SMALL BUT POTENT PV ANOMALY WILL TRACK ACROSS NORTHERN ONTARIO
OVERNIGHT...AND PRODUCE APPRECIABLE Q-VECTOR CONVERGENCE JUST NORTH
OF LAKE SUPERIOR. MOISTURE IS LACKING CONSIDERABLY...SO PRECIP
GENERATION ALOFT IS NOT EXPECTED ACROSS THE AREA. ALL OF THE
MOISTURE IN THE COLUMN WILL BE RESIDING IN THE LOWEST 2KFT UNDER A
PRETTY STOUT INVERSION. THOUGH THE SATURATED DEPTH IS RATHER SHALLOW
FOR PRECIP FORMATION...ANY LOCATION THAT SEES UPSLOPE FLOW HAS AT
LEAST SOME CHANCE OF DRIZZLE FORMING.

PINNING DOWN THOSE EXACT LOCATIONS IS TRICKY AS THE WEAK
TROUGH/RIDGE PATTERN WILL BACK/VEER THE FLOW OVERNIGHT. EVEN MINOR
CHANGES IN WIND DIRECTION COULD IMPACT FAVORED LOCATIONS FOR
DRIZZLE. THE OVERALL SFC WIND PATTERN WILL SHOW A NORTHERLY FLOW
EARLY THIS EVENING...BACKING TO THE NW AHEAD OF THE TROUGH...AND
THEN VEERING TO THE NNE BEHIND THE TROUGH. THROUGHOUT THE NIGHT THIS
WILL FAVOR MANY LOCATIONS IN THE HURON AND PORCUPINE MOUNTAINS...AND
ACROSS THE KEWEENAW PENINSULA...ESPECIALLY ALONG THE WESTERN SIDE OF
THE TERRAIN SPINE. THEN...AS WINDS TURN BACK TO THE NNE LATER
TONIGHT...LOCATIONS EAST OF MARQUETTE WILL BE MORE FAVORED FOR
UPSLOPE FLOW. REALLY NOT EXPECTING MUCH ACCUMULATION OF ICE...BUT A
FEW SPOTS COULD BE SLIPPERY TONIGHT.

GIVEN THE REDUCTION IN CLOUD COVER ACROSS THE SOUTHERN CWA...THE
LACK OF CLOUDS TO THE SW...AND COINCIDENT INCREASING DRYING
ALOFT...HAVE LOWERED MIN TEMPS TONIGHT TO THE UPPER TEENS ACROSS THE
INTERIOR WEST. CONSEQUENTLY...WITH THE TRAPPED LOW-LEVEL MOISTURE
AND LIGHT WINDS...AM EXPECTING SOME FREEZING FOG TO DEVELOP INTERIOR
WEST HALF. HARD TO SAY HOW DENSE IT COULD GET...BUT MANY OF THE
FACTORS ARE THERE FOR A MENTION OF AREAS OF FZ FOG ATTM.

REMAINING FREEZING DRIZZLE SHOULD BEGIN TO WANE LATE TONIGHT INTO
FRIDAY MORNING AS DRIER AIR ADVECTS INTO THE AREA BEHIND THE
DEPARTING TROUGH. DID NOT MAKE MANY CHANGES TO THE FORECAST BEYOND
15Z FRIDAY.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 355 PM EST THU DEC 13 2012

NAM SHOWS A CLOSED 500 MB LOW OVER THE WESTERN HIGH PLAINS WITH
SHORTWAVE RIDGING INTO THE UPPER GREAT LAKES 00Z SAT. THIS CLOSED
500 MB LOW HEADS NORTHEAST AND HAS A NEGATIVE TILTED TROUGH INTO THE
MID MISSOURI RIVER VALLEY 12Z SAT. THIS LOW CONTINUES TO HEAD
NORTHEAST INTO THE UPPER GREAT LAKES SAT NIGHT INTO SUN. NAM BRINGS
IN SOME DEEPER MOISTURE AND 850-500 MB Q-VECTOR CONVERGENCE 12Z SAT
INTO SAT NIGHT BEFORE THE Q-VECTOR CONVERGENCE MOVES OUT...BUT THE
DEEP MOISTURE REMAINS THROUGH SUN. NAM ALSO SHOWS SOME ISENTROPIC
LIFT ON I280K-I295K SURFACES WITH DEEPER MOISTURE SAT INTO SUNDAY
AFTERNOON BEFORE THE LIFT MOVES EAST OF THE AREA. LOOKS LIKE A GOOD
CHANCE TO SEE SOME LIGHT SNOW AND RAIN MIXED IN AND KEPT SOME
CATEGORICAL POPS IN FOR SAT AFTERNOON AND LIKELY POPS SAT NIGHT
TAPERING OFF TO CHANCE POPS ON SUNDAY. LOOKS LIKE SNOW RATIOS WILL
BE QUITE LOW WITH THIS SYSTEM WITH A HEAVY...WET SNOW WITH RATIOS
LESS THAN 10 TO 1 AND HAVE QPF TOTALS OF 0.20 TO 0.50 INCH ACROSS
THE CWA SAT AND SAT NIGHT. SNOWFALL TOTALS RANGE FROM 1 INCH IN THE
SOUTH TO ABOUT 4 INCHES FURTHER NORTH IN THE COLDER AIR AWAY FROM
LAKE MICHIGAN FOR THE SAME TIME PERIOD. BASICALLY...GOING FORECAST
HAD THIS WELL IN HAND AND MADE VERY FEW CHANGES TO IT. DID ADJUST
SOME TEMPERATURES SLIGHTLY WITH WARMER LOWS FRI NIGHT...BUT OVERALL
DID NOT MAKE TOO MANY CHANGES TO TEMPERATURES WITH JUST A FEW
ADJUSTMENTS HERE AND THERE. LOOKED TO BE ALMOST TOO WARM FOR LAKE
ENHANCEMENT PCPN WITH THIS SYSTEM.

IN THE EXTENDED...GFS AND THE ECMWF SHOW A TROUGH OVER THE WESTERN
HIGH PLAINS AND ANOTHER OVER THE UPPER GREAT LAKES 00Z MON.
TROUGHING DIGS INTO THE UPPER GREAT LAKES 12Z TUE WITH COLDER 850 MB
TEMPERATURES MOVING INTO THE AREA WITH 850 MB TEMPERATURES DROPPING
DOWN TO -10C. WITH LAKE SUPERIOR TEMPERATURES AT 4C TO 5C...THIS
WOULD BE ENOUGH DELTA-T FOR LAKE EFFECT PCPN. SHORTWAVE RIDGING THEN
MOVES INTO THE UPPER GREAT LAKES 12Z WED. MORE TROUGHING COMES IN
FOR 12Z THU WITH COLDER AIR RETURNING AGAIN...SO CONTINUES TO LOOK
ACTIVE. TEMPERATURES LOOK TO STAY ABOVE NORMAL THROUGH THE PERIOD.
CANNOT RULE OUT SOME LAKE EFFECT PCPN THROUGH TUE BEFORE THE WINDS
BACK TO THE SW TUE NIGHT AND WARM AIR ADVECTION OCCURS. WILL
CONTINUE WITH SLIGHT CHANCES TO CHANCES FOR THE NW LAKE EFFECT SNOW
BELTS THROUGH THEN. NEXT SYSTEM WILL ARRIVE LATE ON WED AND BRING
THE NEXT CHANCES FOR SNOW WED NIGHT INTO THU.
&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1250 AM EST FRI DEC 14 2012

WITH ONSHORE AND MAINLY UPSLOPE N-NNW WINDS...EXPECT PERSISTENT
STRATUS DECK AND IFR CONDITIONS TO CONTINUE THROUGH THE NIGHT. KIWD
WILL LIKELY LOWER TO LIFR LATE TONIGHT AFT 08Z. ONSET OF MAINLY
DOWNSLOPE ESE WINDS BY LATE FRI MORNING SHOULD ALLOW FOR IMPROVEMENT
TO VFR CONDITIONS AT KIWD FRI AFTERNOON. HOWEVER...UPSLOPE COMPONENT
OF ESE WINDS AT KCMX SHOULD KEEP CONDITIONS IFR THERE. AT
KSAW...THERE SHOULD BE SOME SLIGHT DIURNAL IMPROVEMENT TO LOW MVFR
BY FRI AFTERNOON DESPITE UPSLOPE COMPONENT TO WIND.
&&

.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 355 PM EST THU DEC 13 2012

A TROUGH CROSSING LAKE SUPERIOR THIS AFTERNOON WILL CONTINUE EAST
INTO THIS EVENING. WINDS WILL GENERALLY BE NORTH AT LESS THAN 20
KNOTS THROUGHOUT THE NIGHT...WITH THE EXCEPTION OF UP TO 25 KNOT NW
WINDS AROUND WHITEFISH POINT. WINDS THEN TURN TO THE SE ON FRIDAY
AND INCREASE TO AROUND 20 KNOTS FOR MUCH OF THE LAKE FRIDAY NIGHT
AHEAD OF A STRONG LOW PRESSURE IN THE MS VALLEY. WINDS WILL CONTINUE
TO INCREASE ON SATURDAY...WITH A FEW SE GALE FORCE GUSTS UP TO 35
KNOTS ACROSS THE EAST HALF SATURDAY AFTERNOON AND EVENING. THE LOW
WILL PASS JUST SOUTH OF LAKE SUPERIOR EARLY SUNDAY AND WINDS WILL
TURN TO THE NW OVER THE LAKE BY SUNDAY AFTERNOON. WINDS SHOULD THEN
REMAIN FROM THE NORTH AT UNDER 20 KNOTS THROUGH MUCH OF THE WEEK.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

SHORT TERM...TK
LONG TERM...07
AVIATION...VOSS
MARINE...TK
Hazardous weather outlook, Dec 13, 3:42 PM EST, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
342 PM EST THU DEC 13 2012

MIZ001>007-009>014-084-085-141300-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
342 PM EST THU DEC 13 2012 /242 PM CST THU DEC 13 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

LIGHT FREEZING DRIZZLE IS POSSIBLE TONIGHT NEAR LAKE SUPERIOR.
AREAS OF FREEZING FOG ARE POSSIBLE TONIGHT ACROSS THE WEST HALF OF
UPPER MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LIGHT FREEZING DRIZZLE IS POSSIBLE EARLY FRIDAY MORNING NEAR LAKE
SUPERIOR AND ACROSS THE HIGHER TERRAIN IN CENTRAL UPPER MICHIGAN
FRIDAY NIGHT.

LIGHT TO MODERATE WET SNOWFALL ACCUMULATION IS POSSIBLE SATURDAY INTO
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL REPORTS WOULD BE GREATLY APPRECIATED THIS WEEKEND.

LSZ162-240>251-263>267-141300-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
342 PM EST THU DEC 13 2012 /242 PM CST THU DEC 13 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE ACROSS EASTERN LAKE
SUPERIOR SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-141300-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
342 PM EST THU DEC 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

07

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 4:31 AM ESTSmall Craft AdvisoryMQT57 hr

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.